# SDR AALA202203284636

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 13,166 hours, 1,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11D EMERGENCY EXIT LIGHT BROKEN. REPLACED LIGHT PER AMM 33-51-06.
